# SDR UPS00434424

- Difficulty date: November 7, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACKS PROPAGATING FORE AND AFT THROUGH 3 FASTENERS AT BS 320 - 340 O/B CHORD OF CREASE BEAM (STR 26R).  REPAIR CARRIED OUT IAW SRM 51-40-02.
